MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).The device is not available for investigation.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.
 
Event or Problem Description
The event involved a check valve with male/female luer lock where the customer reported that the anti-reflux cap positioned with constant blood leakage from the cap.There was patient involvement, no adverse event / human harm.
 
Additional Manufacturer Narrative
The device history report (dhr) for lot 13796955 was reviewed and no non conformities were found that would have led to the reported complaint.
 
Event or Problem Description
Additional information received stating: the device was at first use and the customer has also stated that there where no clinical consequences.The customer became aware of this event as it was reported by collaborators, some reports were with photos or videos.The problem occurred with a procedure in progress, estimated time of approximately 30 minutes onwards.The programming entered for the infusion was insertion of the needle and device and almost immediate infusion.The infused therapy was hydrating electrolytes and drugs for anesthetic induction; no chemotherapy.The infusion therapies and device were replaced.The blood loss or backflow were not significant due to early interception.The patient's condition before and after the event was stable.There was a delay in starting surgical procedure, and supervision was necessary following this event.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19391552
Report Number9617594-2024-00660
Device Sequence Number20527193
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)281001(10)13796955
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number13796955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown